Alert archive / Mississippi / Tornado Warnings in 2011
Tornado Warning 110, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Sep 3, 2011, 8:28 AM CDT for Harrison County, Jackson County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2011, 8:28 AM CDT (13:28 UTC)
- Expired
- Sep 3, 2011, 9:15 AM CDT
- In force
- 47 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 65 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 1:43 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
527
WFUS54 KLIX 031328
TORLIX
MSC047-059-031415-
/O.NEW.KLIX.TO.W.0110.110903T1328Z-110903T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
828 AM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...GULFPORT...BILOXI...
JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ST. MARTIN...PASCAGOULA...OCEAN
SPRINGS...MOSS POINT...ESCATAWPA...
* UNTIL 915 AM CDT
* AT 823 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A RAIN SQUALL WITH MULTIPLE AREAS OF ROTATION CAPABLE OF PRODUCING
A TORNADO ALONG A LINE EXTENDING FROM 12 MILES EAST OF MOSS POINT
TO 9 MILES SOUTHWEST OF OCEAN SPRINGS...MOVING NORTHWEST AT 50
MPH. THE STRONGEST ROTATION WAS LOCATED BETWEEN GAUTIER AND OCEAN
SPRINGS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANCLEAVE...WADE...LYMAN AND SAUCIER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3034 8859 3036 8863 3033 8873 3041 8885
3039 8886 3037 8881 3036 8881 3038 8886
3039 8896 3035 8909 3058 8934 3065 8934
3065 8925 3067 8924 3069 8917 3068 8889
3074 8888 3074 8841 3041 8839
TIME...MOT...LOC 1327Z 122DEG 42KT 3050 8838 3031 8893
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 3, 3:49 AM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Sep 3, 3:49 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 3 2011
.SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.
&&
.AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.
&&
.MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.
.PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 3, 4:33 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 433 AM CDT SAT SEP 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040945- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 433 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY EVENING. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL CONTINUE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.
In the hours before
Local storm report, Sep 3, 3:49 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG KILLIAN 30.35N 90.58W
09/03/2011 LIVINGSTON LA UTILITY COMPANY
ENTERGY REPORTED A POWER LINE DOWN BELOW WARSAW LANDING
WITH 111 CUSTOMERS WITHOUT POWER.
0207 AM TSTM WND DMG 5 SE LAKEFRONT AIRPORT 29.99N 89.97W
09/03/2011 ST. BERNARD LA UTILITY COMPANY
ENTERGY ELECTRIC REPORTING 708 CUSTOMERS WITHOUT POWER
BETWEEN CROWDER AND READ BLVD FROM CHEF MENTEUR ROAD
NORTH TO DWYER ROAD.
0211 AM TSTM WND DMG 3 SE CONVENT 29.99N 90.79W
09/03/2011 ST. JAMES LA UTILITY COMPANY
ENTERGY REPORTS 625 CUSTOMERS WITHOUT POWER NEAR OAK
ALLEY.
0211 AM TSTM WND DMG GRAY 29.68N 90.78W
09/03/2011 TERREBONNE LA UTILITY COMPANY
ENTERGY REPORTING 357 CUSTOMERS WITHOUT POWER.
0230 AM TSTM WND DMG 10 E PONCHATOULA 30.44N 90.28W
09/03/2011 TANGIPAHOA LA UTILITY COMPANY
ENTERGY ELECTRIC REPORTING 597 RESIDENTS WITHOUT POWER
MOSTLY IN THE BEDICO AND LEE LANDING AREAS.
0242 AM TSTM WND DMG METAIRIE 30.00N 90.18W
09/03/2011 JEFFERSON LA UTILITY COMPANY
ENTERGY ELECTRIC REPORTING 1498 CUSTOMERS WITHOUT POWER
BETWEEN CAUSEWAY BLVD AND 17TH ST CANAL IN THE VICINITY
OF VETERANS AND I-10.
0248 AM TSTM WND DMG PAINCOURTVILLE 29.99N 91.05W
09/03/2011 ASSUMPTION LA UTILITY COMPANY
ENTERGY REPORTING 576 CUSTOMERS WITHOUT POWER ALONG
HIGHWAY 1.
0326 AM TSTM WND DMG MANDEVILLE 30.37N 90.08W
09/03/2011 ST. TAMMANY LA UTILITY COMPANY
WASHINGTON-ST TAMMANY ELECTRIC COOP REPORTING 1319 HOMES
WITHOUT POWER THROUGH THEIR SERVICE AREA IN WASHINGTON
AND ST TAMMANY PARISHES. MOST OUTAGES ARE IN THE
MANDEVILLE AREA WITH 947 REPORTED OUTAGES. SLIDELL HAS
315 OUTAGES.
0331 AM TSTM WND DMG SLIDELL 30.28N 89.78W
09/03/2011 ST. TAMMANY LA UTILITY COMPANY
CLECO ELECTRIC REPORTS 723 CUSTOMERS WITHOUT POWER
THROUGHOUT THEIR SERVICE AREA. MOST OUTAGES ARE IN ST
TAMMANY NEAR SLIDELL WITH 663 RESIDENTS REPORTED WITHOUT
POWER.
0348 AM TSTM WND DMG BATON ROUGE 30.45N 91.13W
09/03/2011 EAST BATON ROUGE LA UTILITY COMPANY
ENTERGY IS REPORTING SCATTERED MINOR OUTAGES THROUGHOUT
THE GREATER BATON ROUGE AREA.
&&
24/RRLocal storm report, Sep 3, 6:28 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TROPICAL STORM LAKEFRONT AIRPORT 30.04N 90.03W
09/03/2011 ORLEANS LA ASOS
MEASURED WINDS 100 DEGREES 34 KT GUST 48 KT...39 MPH GUST
56 MPH.
&&
24/RRLocal storm report, Sep 3, 6:53 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
653 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM FLOOD HARAHAN 29.94N 90.20W
09/03/2011 JEFFERSON LA PUBLIC
1.50-1.74 INCHES OF RAIN IN LESS THAN 1 HOUR AT THE END
OF DICKORY AVE NEAR THE RIVER.
0648 AM FLASH FLOOD NEW ORLEANS 29.97N 90.08W
09/03/2011 ORLEANS LA EMERGENCY MNGR
STREET FLOODING NEAR TOURO INFIRMARY.
0649 AM COASTAL FLOOD 14 E NEW ORLEANS 29.97N 89.85W
09/03/2011 ST. BERNARD LA EMERGENCY MNGR
1 FOOT OF WATER IN STREETS OF VENETIAN ISLES SUBDIVISION
NEAR CHEF PASS. HIGHWAY 90 WAS REPORTED PASSIBLE BUT
WATER RISING NEAR CHEF PASS BRIDGE.
&&
24/RRLocal storm report, Sep 3, 8:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD WALKER 30.48N 90.87W
09/03/2011 LIVINGSTON LA PUBLIC
CREEK IS OUT OF BANKS...FLASH FLOODING AT MULTIPLE
LOCATIONS IN WALKER...HEAVY RAIN WITH 4.0 INCHES OR MORE
IN 2.5 HOURS.
&&
JSThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:55 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 35 min |
| Sep 3, 1:05 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 25 min |
| Sep 3, 1:36 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 24 min |
| Sep 3, 5:24 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Sep 3, 5:33 AM CDT | River Flood Warning | LIX | Harrison | 3 days |
| Sep 3, 6:17 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 43 min |
| Sep 3, 6:26 AM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 34 min |
| Sep 3, 6:58 AM CDT | Tornado Warning | LIX | Hancock, Pearl River, Walthall | 47 min |
| Sep 3, 7:23 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Sep 3, 7:44 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 61 min |
| Sep 3, 8:42 AM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 63 min |
| Sep 3, 9:13 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 47 min |
| Sep 3, 9:23 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Sep 3, 9:35 AM CDT | River Flood Warning | LIX | Hancock | 37 hr |
| Sep 3, 10:17 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 43 min |
| Sep 3, 11:22 AM CDT | River Flood Warning | LIX | Pearl River | 72 hr |
| Sep 3, 11:31 AM CDT | River Flood Warning | LIX | Pearl River | 3 days |
| Sep 3, 12:11 PM CDT | Tornado Warning | LIX | Jackson | 49 min |
| Sep 3, 12:59 PM CDT | Tornado Warning | LIX | Jackson | 46 min |
| Sep 3, 1:29 PM CDT | Tornado Warning | LIX | Amite | 31 min |
| Sep 3, 2:54 PM CDT | Tornado Warning | LIX | Jackson | 36 min |
| Sep 3, 3:42 PM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Sep 3, 4:51 PM CDT | Tornado Warning | LIX | Jackson | 24 min |
Nearby
Tornado Warnings in Mississippi, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.